2-Groups which Contain Exactly Three Involutions.

Marc W. Konvisser

Mathematische Zeitschrift (1973)

  • Volume: 130, page 19-30
  • ISSN: 0025-5874; 1432-1823

How to cite


Konvisser, Marc W.. "2-Groups which Contain Exactly Three Involutions.." Mathematische Zeitschrift 130 (1973): 19-30. <http://eudml.org/doc/171846>.

author = {Konvisser, Marc W.},
journal = {Mathematische Zeitschrift},
pages = {19-30},
title = {2-Groups which Contain Exactly Three Involutions.},
url = {http://eudml.org/doc/171846},
volume = {130},
year = {1973},

AU - Konvisser, Marc W.
TI - 2-Groups which Contain Exactly Three Involutions.
JO - Mathematische Zeitschrift
PY - 1973
VL - 130
SP - 19
EP - 30
UR - http://eudml.org/doc/171846
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.